Follow
Antonio Moreno Galindo
Antonio Moreno Galindo
Profesor de Análisis Matemático, Universidad de Granada
Verified email at ugr.es - Homepage
Title
Cited by
Cited by
Year
Hydrogen atom in a strong magnetic field
A Galindo, P Pascual
Nuovo Cimento B Serie 34, 155-168, 1976
401976
On the elementary particle approach to muon capture
A Galindo, P Pascual
Nuclear Physics B 14 (1), 37-51, 1969
271969
Zelmanov’s theorem for primitive Jordan–Banach algebras
MC Garcıa, AM Galindo, AR Palacios
J. London Math. Soc 57, 231-244, 1998
171998
A bilinear version of Holsztynski’s theorem on isometries of C (X)-spaces
AM Galindo, AR Palacios
Studia Mathematica 166 (1), 83-91, 2005
152005
On the Zelmanovian classification of prime JB*-Triples
AM Galindo, A Rodríguez-Palacios
Journal of Algebra 226 (1), 577-613, 2000
15*2000
On the Zelmanovian classification of prime JB*-Triples
AM Galindo, A Rodríguez-Palacios
Journal of Algebra 226 (1), 577-613, 2000
15*2000
Martin-Delgado,“
MA Galindo
Information and Computation: Classical and Quantum Aspects”, Reviews of …, 2002
12*2002
On prime real JB*-triples
CH Chu, AM Galindo, AR Palacios
Contemporary Mathematics 232, 105-110, 1999
121999
On the behaviour of Jordan-algebra norms on associative algebras
M Cabrera Garcia, A Moreno Galindo, A Rodríguez Palacios
Studia Mathematica 113 (1), 81-100, 1995
121995
Remarkable invariance of classical Dirac Lagrangians
A Galindo
Lett. Nuovo Cimento;(Italy) 20 (6), 1977
111977
Algebra norms on tensor products of algebras, and the norm extension problem
AM Galindo, AR Palacios
Linear algebra and its applications 269 (1-3), 257-305, 1998
91998
Jordan polynomials can be analytically recognized
MC Garcia, AM Galindo, AR Palacios, E Zel'manov
Studia Mathematica 2 (117), 137-147, 1996
91996
Análisis matemático I
C Aparicio del Prado, A Moreno Galindo, A Villena Muñoz, ...
72005
Distinguishing Jordan polynomials by means of a single Jordan-algebra norm
AM Galindo
Studia Mathematica 1 (122), 67-73, 1997
71997
Algebras whose multiplication albebra es PI or GPI
M Cabrera, A Fernández López, AY Golubkov, A Moreno Galindo
Journal of Algebra 459, 213-237, 2016
62016
Formar profesores de matemáticas de primaria para las nuevas competencias
P Flores Martínez, A Moreno Galindo
Uno: Revista de didáctica de las matematicas 66, 19-27, 2014
52014
Absolute-valuable Banach spaces
JB Guerrero, AM Galindo, ÁR Palacios
Illinois Journal of Mathematics 49 (1), 121-138, 2005
52005
On multiplicatively closed subsets of normed algebras
AM Galindo, ÁR Palacios
Journal of Algebra 323 (5), 1530-1552, 2010
42010
The norm extension problem: positive results and limits
AR Palacios, AM Galindo
Extracta mathematicae 12 (2), 165-172, 1997
31997
On primitive Jordan Banach algebras
MC Garcia, AM Galindo, AR Palacios
Non-Associative Algebra and Its Applications, 54-59, 1994
31994
The system can't perform the operation now. Try again later.
Articles 1–20